# SDR UALA2012013000577

- Difficulty date: January 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 39,659 hours, 15,988 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST IS NOT PASSING ON FWD ATT PANEL.  REPLACED BATTERY ON AFT EPSU.  EMER LIGHTS TEST PASSED.
